# SDR UALA2012030501328

- Difficulty date: February 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,104 hours, 15,875 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTANT DISPLAY OF ECAM ENG2 FIRE LOOP 'A' FAULT.   MEASURED RESISTANCE AT FDC 2 BTWN PIN J AND K, OHMS READ 1510, IS WITHIN LIMIT NEED MORE T-S TIME.  NO HARD FAULT.  VISUAL INSPECTION OF FIRE LOOPS CHECKS GOOD.  REPLACED FIRE LOOP 4001WD2.  OPS CHECKS GOOD.
